# SDR AALA2009032900001

- Difficulty date: March 29, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 22,537 hours, 9,415 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - DURING CLIMBOUT FIRST OFFICER RIGHT NUMBER 2 WINDSHIELD CRACKED.  RETURNED BWI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FIRST OFFICER RIGHT NUMBER 2 WINDOW.  SYSTEM GROUND CHECK NORMAL OPERATION.
